Please use this identifier to cite or link to this item:
Title: Anisotropic integral decomposition of depolarizing Mueller matrices
Author: Ossikovski, Razvigor
Kuntman, Mehmet Ali
Arteaga Barriel, Oriol
Keywords: El·lipsometria
Issue Date: 15-Jun-2019
Publisher: Optical Society of America
Abstract: We propose a novel, computationally efficient integral decomposition of depolarizing Mueller matrices allowing for the obtainment of a nondepolarizing estimate, as well as for the determination of the elementary polarization properties, in terms of mean values and variancescovariances of their fluctuations, of a weakly anisotropic depolarizing medium. We illustrate the decomposition on experimental examples and compare its performance to those of alternative decompositions
Note: Reproducció del document publicat a:
It is part of: OSA Continuum, 2019, vol. 2, num. 6, p. 1900-1907
Related resource:
ISSN: 2578-7519
Appears in Collections:Articles publicats en revistes (Física Aplicada)

Files in This Item:
File Description SizeFormat 
694275.pdf480.67 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons